# SDR UPS03641622

- Difficulty date: December 2, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N328UP
- Make and model: Boeing 767-300
- Aircraft serial: 27754
- Engine: Ge CF6*
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

RT ENGINE ROLLED BACK TO IDLE AND WOULD NOT RESPOND TO THRUST LEVER  MOVEMENT.  DIVERSION TO STL REPLACED HMU, EEC, AND CONTROL ALT. OPS , LEAK , POWER TESTS NORMAL.
